Alert archive / New York / Red Flag Warnings in 2010
Red Flag Warning 1, NWS Buffalo, NY
NWS Buffalo, NY issued this red flag warning at Apr 3, 2010, 9:31 AM EDT. It took effect at Apr 3, 2010, 11:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2010, 9:31 AM EDT (13:31 UTC)
- In effect from
- Apr 3, 2010, 11:00 AM EDT
- Expired
- Apr 3, 2010, 9:00 PM EDT
- In force
- 10 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
268 WWUS81 KBUF 031331 RFWBUF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 931 AM EDT SAT APR 3 2010 NYZ012>014-019>021-085-040100- /O.UPG.KBUF.FW.A.0001.100403T1500Z-100403T2300Z/ /O.NEW.KBUF.FW.W.0001.100403T1500Z-100404T0100Z/ WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- 931 AM EDT SAT APR 3 2010 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITY WILL DROP BELOW 30 PERCENT IN THE WATCH AREA...WITH WINDS ALSO EXPECTED TO PICK UP AND GUST TO GREATER THAN 25 MPH FREQUENTLY THIS AFTERNOON. UNSEASONABLY WARM WEATHER PRIOR TO GREEN UP HAS QUICKLY DRIED FINE FUELS...RESULTING IN INCREASED FIRE DANGER IN THE RED FLAG WARNING AREA. THESE CONDITIONS WILL MAKE IT DIFFICULT TO CONTROL A FIRE IF IT BECOMES UNCONTAINED. A STRONG COLD FRONT WILL CROSS THE REGION THIS EVENING. WITH THIS FRONT...EXPECT WINDS TO INCREASED SIGNIFICANTLY...WITH A WIND GUSTS IN EXCESS OF 40 MPH POSSIBLE. RELATIVE HUMIDITY WILL LIKELY BE NEAR OR ABOVE 30 PERCENT AS THIS FRONT CROSSES THE REGION AROUND SUNSET...BUT THE WIND INCREASE WILL HAVE A SIGNIFICANT IMPACT ON ANY FIRE CONTROL OPERATIONS. ONLY WIDELY SCATTERED SHOWERS ARE EXPECTED WITH THE FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ APFFEL
2 follow-up statements
930 WWUS81 KBUF 031340 CCA RFWBUF URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE BUFFALO NY 938 AM EDT SAT APR 3 2010 NYZ012>014-019>021-085-040100- /O.UPG.KBUF.FW.A.0001.100403T1500Z-100403T2300Z/ /O.COR.KBUF.FW.W.0001.100403T1500Z-100404T0100Z/ WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- 938 AM EDT SAT APR 3 2010 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITY WILL DROP BELOW 30 PERCENT IN THE RED FLAG WARNING AREA...WITH WINDS ALSO EXPECTED TO PICK UP AND GUST TO GREATER THAN 25 MPH FREQUENTLY THIS AFTERNOON. UNSEASONABLY WARM WEATHER PRIOR TO GREEN UP HAS QUICKLY DRIED FINE FUELS...RESULTING IN INCREASED FIRE DANGER IN THE RED FLAG WARNING AREA. THESE CONDITIONS WILL MAKE IT DIFFICULT TO CONTROL A FIRE IF IT BECOMES UNCONTAINED. A STRONG COLD FRONT WILL CROSS THE REGION THIS EVENING. WITH THIS FRONT...EXPECT WINDS TO INCREASED SIGNIFICANTLY...WITH A WIND GUSTS IN EXCESS OF 40 MPH POSSIBLE. RELATIVE HUMIDITY WILL LIKELY BE NEAR OR ABOVE 30 PERCENT AS THIS FRONT CROSSES THE REGION AROUND SUNSET...BUT THE WIND INCREASE WILL HAVE A SIGNIFICANT IMPACT ON ANY FIRE CONTROL OPERATIONS. ONLY WIDELY SCATTERED SHOWERS ARE EXPECTED WITH THE FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ APFFEL
840 WWUS81 KBUF 031942 RFWBUF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 342 PM EDT SAT APR 3 2010 NYZ012>014-019>021-085-040100- /O.CON.KBUF.FW.W.0001.000000T0000Z-100404T0100Z/ WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- 342 PM EDT SAT APR 3 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING. RELATIVE HUMIDITY WILL REMAIN BETWEEN 20 AND 30 PERCENT FOR THIS AFTERNOON. WINDS WILL INCREASE SLIGHTLY THROUGH THE EVENING HOURS...WITH FREQUENT GUSTS OF 25 MPH EXPECTED DURING THIS TIME. A STRONG COLD FRONT WILL CROSS THE REGION THIS EVENING. NEAR THE FRONT...EXPECT WINDS TO INCREASE SIGNIFICANTLY...WITH A WIND GUSTS IN EXCESS OF 40 MPH POSSIBLE. RELATIVE HUMIDITY WILL REMAIN NEAR OR JUST ABOVE 30 PERCENT AROUND SUNSET...BUT THE INCREASE IN WIND WILL HAVE A SIGNIFICANT IMPACT ON ANY FIRE CONTROL OPERATIONS. ONLY WIDELY SCATTERED SHOWERS ARE EXPECTED WITH THE FRONT. UNSEASONABLY WARM WEATHER PRIOR TO GREEN UP HAS QUICKLY DRIED FINE FUELS... RESULTING IN INCREASED FIRE DANGER IN THE RED FLAG WARNING AREA. THESE CONDITIONS WILL MAKE IT DIFFICULT TO CONTROL A FIRE IF IT BECOMES UNCONTAINED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ APFFEL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this red flag warning went out at Apr 3, 7:16 AM EDT, 2 hours 15 minutes earlier.
Area forecast discussion, Apr 3, 7:16 AM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
716 AM EDT SAT APR 3 2010
.SYNOPSIS...
HIGH PRESSURE ANCHORED OFF THE EAST COAST WILL MOVE SLOWLY TO THE
EAST TODAY AND SUNDAY WHILE LOW PRESSURE OVER THE NORTHERN PLAINS
HEADS NORTH TOWARD JAMES BAY. SOUTHERLY WINDS BETWEEN THESE TWO
SYSTEMS WILL CONTINUE TO BRING US SUMMERLIKE WARMTH THROUGH TODAY.
A WEAK COLD FRONT WILL CROSS NEW YORK STATE TONIGHT WHICH WILL LEAD
TO COOLER TEMPERATURES FOR EASTER SUNDAY...BUT STILL WELL ABOVE
NORMAL FOR THIS TIME OF YEAR. MILDER THAN NORMAL WEATHER IS EXPECTED
THROUGH MOST THE UPCOMING WEEK...ALTHOUGH THERE WILL BE A CHANCE OF
RAIN AT TIMES. A MORE SIGNIFICANT COOL DOWN MAY OCCUR THURSDAY NIGHT
OR FRIDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
ONE MORE DAY FOR OUR INCREDIBLE EARLY SEASON HEAT WAVE BEFORE
SOMEWHAT COOLER BUT STILL PLEASANT WX RETURNS FOR EASTER SUNDAY. WE
DO HAVE A COUPLE OF ISSUES IN THE NEAR TERM...MAX TEMPS TODAY AND A
BRIEF PERIOD OF STRONG WINDS WHICH WILL ACCOMPANY AND IMMEDIATELY
FOLLOW A FRONTAL PASSAGE THIS EVENING.
AS FOR TEMPS...WE'VE HAD A FAIRLY THICK CANOPY OF CIRRUS WHICH
OVERSPREAD THE REGION LATE FRIDAY AND WAS JUST BEGINNING TO THIN
ATTM. WE WILL HAVE THIS FEATURE FOR AWHILE TODAY...BUT WE DO EXPECT
FURTHER THINNING AS A FRONTAL SYSTEM APPROACHES FROM THE WESTERN
LAKES AND OHIO VALLEY. WV AND IR LOOPS SHOW SUBSIDENCE ALOFT AND
CLEARER SKIES AHEAD OF THE FRONT OVER MICH AND IND EARLY THIS
MORNING. SO WITH THIS IN MIND...DO NOT EXPECT THE CIRRUS TO HAVE
MUCH EFFECT ON TEMPS TODAY...PERHAPS A DEG OR TWO AT MOST.
850 MB MAX TEMP AXIS WILL SHIFT A BIT FURTHER EAST TODAY...OVER E OR
CNTRL NY AT ABOUT +18C...BUT 925 MB AXIS WILL BE OVER WESTERN NY AT
23-24C...SO FEEL TEMPS POTENTIALLY WILL BE SIMILAR TO FRIDAY'S...
PERHAPS 1-3 DEG COOLER. ON THE OTHER HAND...WINDS TODAY WITH BE MORE
SOUTHERLY...EVEN BACKING TOWARD SE IN AFTERNOON AS FRONT APPROACHES
FROM THE SOUTHWEST. THIS WILL NEGATE ANY LAKE COOLING ALONG LAKE
ERIE AND BUF OR ART AREAS...WHICH SHOULD BE JUST AS WARM AS OTHER
DOWNSLOPE AREAS. WILL THEREFORE GO WITH A GENERAL L-M 80S AT LOWER
ELEVATIONS...CLOSE TO NAM/MET MAXES PLUS A DEG OR TWO. MAV SEEMS
UNREALISTICALLY LOW. THIS WILL SHATTER RECORDS AGAIN (SEE CLIMATE
SECTION BELOW).
WE WILL HAVE AN INTERESTING FEATURE TO DEAL WITH TOWARD
EVENING...THE PASSAGE OF A SHARP FRONT. THIS WILL BE MOISTURE
STARVED AS MOST OF ITS DYNAMICS LIFT NORTH ACROSS ONTARIO...SO WILL
JUST COVER WITH A 20 POP FOR A FEW HOURS WITH ITS PASSAGE. OF MORE
CONCERN IS THE POTENTIAL FOR SOME STRONG WINDS IMMEDIATELY FOLLOWING
THE FRONT. FOLLOWED NAM12 FOR THIS WHICH SEEMS MORE REALISTIC. IT
SHOWS A BRIEF PERIOD OF 45-50 KT WINDS AT 3K FT...MUCH OF WHICH MAY
MIX DOWN AS WINDS TURN TO 240-250. TIMING OF THIS WOULD BE AROUND
23Z CHAUT CO TO 01Z BUF TO 03Z ROC TO ABOUT 06Z ART. WINDS AT SFC
WILL GO ABOUT 20-30 WITH GUSTS TO 40 ESP ON NIAG FRONTIER. WILL HOLD
BELOW WIND ADVISORY CRITERIA FOR NOW BUT SITUATION WILL BE MONITORED.
IN ANY CASE...PERIOD OF STRONG WINDS WILL BE BRIEF...3 HOURS AT
MOST...SO WOULD BE MORE OF AN "SPS" ISSUE. WINDS WILL DIMINISH
SIGNIFICANTLY LATER TONIGHT AS RIDGING BUILDS IN QUICKLY BEHIND THE
FRONT.
ONE MORE ITEM TO NOTE...MODERATE DOWNSLOPE SOUTHERLIES WILL COMBINE
WITH RECORD WARMTH TO LOWER RH'S TO ABOUT 30 PCT ACROSS SRN TIER AND
NRN FINGER LAKES THIS AFTERNOON. IT HAS BEEN 5 DAYS SINCE RAIN AND
HAINES INDICES GET TO 5...ALL MARGINAL FOR FIRE WX CONCERNS IN THIS
PRE-GREENUP PERIOD. WILL HOLD ONTO FIRE WX WATCH FOR THAT AREA
TODAY. STRONGER WINDS THIS EVENING WILL BE OFFSET BY HIGHER
HUMIDITIES.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
HIGH PRESSURE FOLLOWING A WEAK COLD FRONT SHOULD BRING MOSTLY SUNNY
SKIES TO OUR AREA SUNDAY WITH TEMPERATURES IN THE LOWER TO MID 60S.
WHILE THESE TEMPERATURES WILL BE NOTICEABLY COOLER THAN THE RECORD
SETTING READINGS OF THE PAST TWO TO THREE DAYS...IT WILL STILL BE
RELATIVELY MILD COMPARED TO THE NORMALS FOR THIS DATE.
LATE SUNDAY NIGHT AND MONDAY ANOTHER WEAK TROUGH IS FORECAST TO PUSH
ACROSS THE LOWER GREAT LAKES. AN APPROACHING SHORTWAVE WILL BE AIDED
BY SOME JET DYNAMICS WITHIN THE EXIT REGION OF A 100+KNOT UPPER
LEVEL JET AND SOME WEAK CONVERGENCE ALONG AN ASSOCIATED SURFACE
FRONT. THEREFORE...PLAN TO LEAVE IN CHANCE POPS FOR SHOWERS LATE
SUNDAY NIGHT WITH THE PASSAGE OF THE TROUGH. ANOTHER WEAK RIDGE WILL
BUILD INTO THE REGION IN THE WAKE OF THIS SYSTEM MONDAY EVENING
ALLOWING FOR ANOTHER BRIEF BREAK IN THE RAIN CHANCES.
THINGS GET A LITTLE MORE INTERESTING MONDAY NIGHT. A WARM FRONT
LIFTING NORTH FROM THE OHIO VALLEY WILL APPROACH NEW YORK STATE LATE
MONDAY NIGHT. THE LATEST GUIDANCE SHOWS GOOD LOW LEVEL THETA-E
ADVECTION DEVELOPING AHEAD OF THIS FRONT AS A POTENT LOW LEVEL JET
HEADS NORTHEAST TOWARD THE LOWER LAKES. THE GFS AND NAM CONTINUE TO
HINT AT THE POSSIBILITY OF ELEVATED CONVECTION WITH THIS PATTERN.
THEREFORE...WILL MENTION A CHANCE OF SHOWERS AND THUNDERSTORMS WITH
THE APPROACHING FRONT.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
FORECAST UNCERTAINTY INCREASES THROUGH THE LONG TERM PERIOD WITH
MEDIUM RANGE MODEL GUIDANCE HAVING DIFFICULTY IN THE TIMING OF
SYNOPTIC SCALE FEATURES. OVERALL...THE TREND SHOULD BE FOR AN
EVENTUAL PATTERN CHANGE WITH EASTERN CONUS RIDGING GIVING WAY TO A
TROUGH BY THE END OF NEXT WEEK AS THE FLOW BECOMES MUCH MORE ZONAL
UPSTREAM ACROSS THE WEST.
ON TUESDAY MOST MEDIUM RANGE MODEL AND ENSEMBLE GUIDANCE SUGGESTS A
WARM FRONT WILL LIFT NORTH ACROSS THE CWA. IT APPEARS THE WARM FRONT
WILL BE ENERGIZED BY INCREASING LOW LEVEL FLOW AND CONVERGENCE AS A
LOW LEVEL JET INCREASES AND IMPINGES INTO THE WARM FRONT. AGAIN THE
GFS APPEARS TO BE SUFFERING FROM SOME GRIDSCALE CONVECTIVE FEEDBACK
IN ITS HANDLING OF PRECIP POTENTIAL TUESDAY. EVEN SO...FORECAST OF
SOME SURFACE BASED AND ELEVATED CAPE MAY BE REASONABLE GIVEN THE
PATTERN EVOLUTION. WITH THIS IN MIND...WILL CONTINUE WITH CHANCE
POPS AND INTRODUCE CHANCE OF THUNDER FOR TUESDAY.
FOR WEDNESDAY INTO THURSDAY A PROGRESSIVE TROUGH WILL MOVE ACROSS
THE NATION AND INTO THE GREAT LAKES REGION. THE GFS PUSHES THE
ASSOCIATED COLD FRONT THROUGH WEDNESDAY AFTERNOON...WHILE THE
00Z ECMWF IS ALMOST 24 HOURS SLOWER...NOT PUSHING THE FRONT THROUGH
UNTIL THURSDAY EVENING. GIVEN THE TIMING DIFFERENCES...WILL STICK
CLOSE TO FORECAST CONTINUITY WITH CHANCE POPS FOR MUCH OF THE 2ND
HALF OF THE WEEK. AFTER A WARM DAY TUESDAY...WILL OFFER A GRADUAL
COOLING TREND THROUGH THE END OF THE WEEK.
&&
.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
VFR CONDITIONS WILL PREVAIL TODAY WITH ONLY SOME HIGH CIRRUS AND
A MODERATE SOUTHERLY WIND. A SHARP BUT DRY COLD FRONT WILL RACE
ACROSS THE AREA THIS EVENING. THIS WILL BE IMMEDIATELY FOLLOWED BY
A PERIOD OF STRONG GUSTY SW WINDS...PERHAPS REACHING NEAR 40 KTS
BRIEFLY AT KBUF/KIAG BETWEEN 00Z AND 03Z AND OVER 30 KTS AT KROC
FROM 02Z-05Z. THERE WILL BE SOME BKN LOWER CLOUD FOR A FEW HOURS
FOLLOWING TH FRONT...WITH CIGS DROPPING INTO THE MVFR RANGE...BUT
THIS WILL BE BRIEF WITH VFR CONDITIONS AGAIN AFTER 10Z SUNDAY.
&&
.MARINE...
A SOUTHERLY FLOW OF WARM AIR ACROSS THE COOLER WATERS OF THE LOWER
LAKES WILL KEEP WAVE HEIGHTS DOWN THROUGH TODAY. WE DO NOT EXPECT TO
HAVE ANY MARINE HEADLINES FOR THIS EVEN THOUGH WINDS WILL BECOME
QUITE BRISK OVER LAND AREAS. WIND AND WAVES WILL INCREASE THROUGH
THE FIRST HALF OF TONIGHT IN THE WAKE OF A WEAK COLD FRONT THAT
WILL BE CROSSING THE AREA. THIS WILL NECESSITATE A BRIEF PERIOD OF
SMALL CRAFT ADVISORIES OVER THE NEARSHORE WATERS FROM ABOUT 23Z TO
10Z SUNDAY. HIGH PRESSURE RIDGING NORTH TOWARD THE LOWER LAKES
WILL BRING CALMER CONDITIONS ON SUNDAY.
&&
.CLIMATE...
RECORDS WERE SHATTERED AT ALL THREE OF OUR CLIMATE SITES ON FRIDAY
AND SHOULD BE AGAIN TODAY. MAXES REACHED 86 AT ROC...82 AT ART AND
79 AT BUF ON FRIDAY. LOOK FOR MAXES TODAY OF ABOUT 82 OR 83 AT BUF AND
85 AT ROC AND ART. HERE ARE TODAY'S RECORDS...
BUFFALO... 76 (1999) HIGH MIN 56 (1988) BOTH SHOULD BE BROKEN.
ROCHESTER. 80 (1981) HIGH MIN 54 (1988) BOTH SHOULD BE BROKEN.
WATERTOWN. 73 (1981) THIS WILL BE BROKEN.
IN ADDITION..IF BUF REACHES 82 TODAY IT WOULD BE THE WARMEST EVER IN
BUFFALO SO EARLY IN THE SEASON (BEATING 81 ON 3/26/1945).
ROCHESTER'S 86 ON FRIDAY MATCHED THE 86 ON 3/29/1905 AS WARMEST SO
EARLY.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FIRE WEATHER WATCH FROM 11 AM THIS MORNING TO 7 PM EDT THIS
EVENING FOR NYZ012>014-019>021-085.
MARINE...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 3 AM EDT SUNDAY
FOR LEZ020-040-041.
SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 4 AM
EDT SUNDAY FOR LOZ042-043.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM EDT
SUNDAY FOR LOZ044-045.
&&
SYNOPSIS...TJP
NEAR TERM...SFM
SHORT TERM...TJP
LONG TERM...HITCHCOCK/TJP
AVIATION...SFM
MARINE...SFM/TJP
CLIMATE...SFMHazardous weather outlook, Apr 3, 5:02 AM EDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 502 AM EDT SAT APR 3 2010 NYZ001>008-010-011-040915- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE- 502 AM EDT SAT APR 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ012>014-019>021-085-040915- WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- 502 AM EDT SAT APR 3 2010 ...FIRE WEATHER WATCH IN EFFECT FROM 11 AM EDT THIS MORNING THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-061-LOZ042>045-062>065-SLZ022-024-040915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 502 AM EDT SAT APR 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 3:25 AM EDT | Small Craft Advisory | BUF | 27 hr | |
| Apr 3, 3:42 PM EDT | Wind Advisory | BUF | Chautauqua, Erie, Genesee, Niagara, Orleans | 6 hr |
| Apr 3, 3:59 PM EDT | Gale Warning | BUF | 6 hr |
Nearby
Red Flag Warnings in New York, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.